# SDR AALA20101115TUL01

- Difficulty date: November 15, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- Aircraft time: 56,772 hours, 29,265 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING GROUND SPOILER FITTING CRACK IN OUTBOARD SIDE OF CASTING TRAILING EDGE OF WING.  INSTALLED NEW SPOILER ATTACH FITTING PER AARD 51-10-00-5.
